# SDR ASAA2023022842334

- Difficulty date: February 28, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H BAFFLE @ STA 500G-500H HAS CRACKED CORNER. GROUNDED - YES. REMOVED DAMAGED R/H BAFFLE @ STA 500G TO 500H DRILLED AND LOCATED NEW BAFFLE ASSEMBLY @ STA 500G TO 500H IAW B737-800 SRM 51-40-02 AND DWG # 147A7505INSTALLED NEW BAFFLE ASSEMBLY @STA 500G TO 500H IAW B737-800 SRM 51-40-02PART# 143A7510-22PO# 1054593.1.
